# SDR RRXA991428

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Broken
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING O/B SLOT DOOR SUPPORT PREVIOUS REPAIR SUPPOT BROKEN AND CORRODED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED  REPAIR IAW DC8 SRM 57-23-1, 51-1-8, 57-2-1, AND FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED JULY 15, 1999.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
